RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2020, Volume 32, Issue 1, Pages 78–93 (Mi aa1683)  

Research Papers

Embeddings of Orlicz–Lorentz spaces into $L_1$

J. Prochno

Institute of Mathematics & Scientific Computing, University of Graz, Heinrichstraße 36, 8010 Graz, Austria

Funding Agency Grant Number
Austrian Science Fund P32405


Full text: PDF file (238 kB)
First page: PDF file
References: PDF file   HTML file
Received: 15.05.2019
Language:

Citation: J. Prochno, “Embeddings of Orlicz–Lorentz spaces into $L_1$”, Algebra i Analiz, 32:1 (2020), 78–93

Citation in format AMSBIB
\Bibitem{Pro20}
\by J.~Prochno
\paper Embeddings of Orlicz--Lorentz spaces into $L_1$
\jour Algebra i Analiz
\yr 2020
\vol 32
\issue 1
\pages 78--93
\mathnet{http://mi.mathnet.ru/aa1683}


Linking options:
  • http://mi.mathnet.ru/eng/aa1683
  • http://mi.mathnet.ru/eng/aa/v32/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:17
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020